Journal Article

Optimal control of distributed parabolic systems with multiple time delays given in the integral form

Adam Kowalewski

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 22, issue 2, pages 149-170
Published in print June 2005 | ISSN: 0265-0754
Published online June 2005 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dni013
Optimal control of distributed parabolic systems with multiple time delays given in the integral form

Show Summary Details

Preview

Various optimal control problems for linear parabolic systems with multiple time delays given in the integral form are considered. Necessary and sufficient conditions of optimality are derived for the Neumann problem. The optimal control is obtained in the feedback form. Making use of the results of Schwartz, the representation of the optimal feedback control is given. A simple example of application is also provided.

Keywords: optimal control; parabolic systems; time delays; integral form

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.